# SDR UALA2009111603574

- Difficulty date: November 15, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,345 hours, 10,405 cycles
- Engine: Pwa PW4056
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 45
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  REPLACED APU CONTROLLER.  OP CHKS ARE GOOD.
